Solution to problem 6533 [1987, 81] - Holomorphic functions satisfying a triangle equality

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)669-670
Number of pages2
JournalAmerican Mathematical Monthly
Volume95
Issue number7
Publication statusPublished - 1988

Fingerprint Dive into the research topics of 'Solution to problem 6533 [1987, 81] - Holomorphic functions satisfying a triangle equality'. Together they form a unique fingerprint.

Cite this